# SDR ABXA080116

- Difficulty date: March 10, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 50,606 hours, 38,223 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 140T261673
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL AT DOOR STA 181 BETWEEN BEAM NR 3 AND NR 4 AFT LOWER CARGO DOOR.  REPAIRED AREA IAW B767 SRM 51-70-11.
